×

zbMATH — the first resource for mathematics

Characterization of H(n,q) by the parameters. (English) Zbl 0472.05056

MSC:
05C75 Structural characterization of families of graphs
05B99 Designs and configurations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aigner, M, The uniqueness of the cubic lattice graph, J. combin. theory, 6, 282-297, (1969) · Zbl 0175.50402
[2] Biggs, N.L, Algebraic graph theory, (1974), Cambridge Univ. Press London/New York · Zbl 0501.05039
[3] Enomoto, H, Characterization of families of finite permutation groups by the subdegrees, II, J. fac. sci. univ. Tokyo, sect. IA math., 20, 1-11, (1973) · Zbl 0265.20003
[4] Laskar, R, A characterization of cubic lattice graphs, J. combin. theory, 3, 386-401, (1967) · Zbl 0155.32001
[5] Shrikhande, S.S, The uniqueness of the L2 association scheme, Ann. math. statist., 30, 781-798, (1959) · Zbl 0086.34802
[6] \scP. Cameron, Dual polar spaces, Geom. Dedicata, in press.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.